advertisement
Question
Posted by: Leigh | 2010/03/17

Ciplatrim 10mg

Hi
I have started taking Ciplatrim 10mg from today. I''d like to know what success has been achieved with Ciplatrim?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Leigh
I trust that you are taking Ciplatrim under the supervision of a medical dr and that he/she did a thorough examination before prescribing this medication? This is important because although Ciplatrim when used in conjunction with an energy-reduced diet can assist weightloss most successfully, patients with heart of circulatory problems (high blood pressure, palpitations, etc), should not take this medication.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: SS | 2010/05/13

My GP did put me on Reductil and a excercise plan - I lost 15kg in 6 months. What worries me is the fact that when I went to complain about my chest pains astma was wrongly diognised.
Full medical is required for a new policy. EGC sowed something is wrong. Went to cardiolist and had an angiogram and needed 3 stends. Immediate relief. That was a year ago but now I am slowly putting back that kg''s again still excercising. The GP gave me a script for Ciplatrim saying its replacing Reductil. Is this true? How does this compare to each other?

Reply to SS
Posted by: X | 2010/03/18

Lost 9 kgs in 8 weeks. Easily. With no cravings or hunger pangs. However my bloodpressure did went up from normal to " marginal high" . Keep an eye on your bloodpressure and have it tested regularly. If it goes too high, rather stop the Ciplatrim. My bloodpressure returned to normal after stopping the Ciplatrim. I was also a bit irritable and stressed-out while on Ciplatrim. Cannot believe how calm I''m now after being off Ciplatrim for a few weeks...

Reply to X
Posted by: Me. | 2010/03/17

check archive, ppl are really successful with it but it is dangerous for ppl with heart deseases etc.

Reply to Me.
Posted by: Me. | 2010/03/17

check archive, ppl are really successful with it but it is dangerous for ppl with heart deseases etc.

Reply to Me.
Posted by: DietDoc | 2010/03/17

Dear Leigh
I trust that you are taking Ciplatrim under the supervision of a medical dr and that he/she did a thorough examination before prescribing this medication? This is important because although Ciplatrim when used in conjunction with an energy-reduced diet can assist weightloss most successfully, patients with heart of circulatory problems (high blood pressure, palpitations, etc), should not take this medication.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement